# SDR CA041123005

- Difficulty date: November 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-112
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 410100211
- Part serial: 1891
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TOW TO GATE, A LEAK WAS NOTICED COMING FROM THE PRESSURE TRANSFER UNIT. UNIT WAS REPLACED BEFORE FLIGHT.
